# SDR DALA2024092009251

- Difficulty date: September 19, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N828NW
- Make and model: Airbus A330-302
- Aircraft serial: 1720
- Aircraft time: 33,273 hours, 4,218 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3328 ESCAPE PATH LIGHTS INOP AT ROWS 30AB, 31JH,34AB, 42AB, AND 44AB. CORRECTIVE ACTION: REPAIRED WIRE AND REPACED POWER SOURCE. OK FOR SERVICE. (5564775)
